# SDR SWAA2013112622768

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 5,893 hours, 2,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Part number: 101074
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN UPPER EMERGENCY EXIT SIGN CLIP BROKEN.  R & R SIGN ASSEMBLY IAW MM.
